# SDR UIEA2025122401357

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 101,884 hours, 18,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP LE ENGINE LOWER SURFACE HAS A PUNCTURE. 36" OUTBD OF ACCORDION SEAL.  REPAIRED SMALL PUNCTURE 1/2" ON LH INBD AFT FLAP LEADING EDGE 501/2" FROM ACCORDION SEAL AND 361/4" FROM TRAILING EDGE PER B747-400 SRM 51-70-07-0G-0 PG. 15 A. NO FURTHER DEFECTS NOTED.
